File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Convergence of moment-method solutions of the electric field integral equation for a 2-d open cavity

TitleConvergence of moment-method solutions of the electric field integral equation for a 2-d open cavity
Authors
KeywordsAccuracy
Condition Number
Integral Equations
Method Of Moments
Resonant Caiïty
Issue Date1999
PublisherJohn Wiley & Sons, Inc. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/37176
Citation
Microwave And Optical Technology Letters, 1999, v. 23 n. 4, p. 212-218 How to Cite?
AbstractWe study the problem of accurate numerical determination of the radiation and scattering properties of resonant structures by estimating the canty mode eigenvalues of the electric field integral equation for a t\vo-dimensional open cavity. We obtain moment matrix condition number estimates for the TE and TM polarizations, and, by taking into account the quadrature error introduced by approximate numerical integration of matrix elements, we show that the number of unknowns required to accurately resolve the cavity modes scales as the square of the electrical size of the cavity. ©1999 John Wiley & Sons, Inc.
Persistent Identifierhttp://hdl.handle.net/10722/182616
ISSN
2015 Impact Factor: 0.545
2015 SCImago Journal Rankings: 0.372
References

 

DC FieldValueLanguage
dc.contributor.authorWarnick, KFen_US
dc.contributor.authorChew, WCen_US
dc.date.accessioned2013-05-02T05:16:08Z-
dc.date.available2013-05-02T05:16:08Z-
dc.date.issued1999en_US
dc.identifier.citationMicrowave And Optical Technology Letters, 1999, v. 23 n. 4, p. 212-218en_US
dc.identifier.issn0895-2477en_US
dc.identifier.urihttp://hdl.handle.net/10722/182616-
dc.description.abstractWe study the problem of accurate numerical determination of the radiation and scattering properties of resonant structures by estimating the canty mode eigenvalues of the electric field integral equation for a t\vo-dimensional open cavity. We obtain moment matrix condition number estimates for the TE and TM polarizations, and, by taking into account the quadrature error introduced by approximate numerical integration of matrix elements, we show that the number of unknowns required to accurately resolve the cavity modes scales as the square of the electrical size of the cavity. ©1999 John Wiley & Sons, Inc.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons, Inc. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/37176en_US
dc.relation.ispartofMicrowave and Optical Technology Lettersen_US
dc.subjectAccuracyen_US
dc.subjectCondition Numberen_US
dc.subjectIntegral Equationsen_US
dc.subjectMethod Of Momentsen_US
dc.subjectResonant Caiïtyen_US
dc.titleConvergence of moment-method solutions of the electric field integral equation for a 2-d open cavityen_US
dc.typeArticleen_US
dc.identifier.emailChew, WC: wcchew@hku.hken_US
dc.identifier.authorityChew, WC=rp00656en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0033221611en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0033221611&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume23en_US
dc.identifier.issue4en_US
dc.identifier.spage212en_US
dc.identifier.epage218en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridWarnick, KF=7003381644en_US
dc.identifier.scopusauthoridChew, WC=36014436300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats